- importsource = ("Copia (3) de 01621459-2006-04.txt")
- Artículo:
Regression and Weighting Methods for Causal Inference Using Instrumental Variables
- Autor:
Zhiqiang Tan
- Página:
1607
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821250
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
A Distributional Approach for Causal Inference Using Propensity Scores
- Autor:
Zhiqiang Tan
- Página:
1619
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821251
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Fourier Methods for Estimating the Central Subspace and the Central Mean Subspace in Regression
- Autor:
Yu Zhu
Peng Zeng
- Página:
1638
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821252
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Families of Multivariate Distributions Involving the Rosenblatt Construction
- Autor:
Barry C. Arnold
Enrique Castillo
José María Sarabia
- Página:
1652
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821253
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Inference on the Number of Species Through Geometric Lower Bounds
- Autor:
Chang Xuan Mao
- Página:
1663
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2006-04.txt
- Documento número 821254
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo